# SDR EIAA970115

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65B1569712
- Condition: Cracked
- Location: Bs 1000
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED CENTER TANK AT BS 1000 UPPER NR 19 SHEAR TIE CRCKED (AS COUNTED FROM LEFT SIDE).  REPAIRED BY REPLACING SHEAR TIE.  REPAIRS ACCOMPLISHED IAW SRM 51-10-01.  (M)
